American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] B. A. Bailey and W. R. Madych. Cardinal sine series, oversampling, and periodic distributions. Proc. Amer. Math. Soc. 143 (2015) 4373-4382.
Abstract, references, and article information   
View Article: PDF

[2] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[3] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Óscar Ciaurri and Juan L. Varona. A Whittaker-Shannon-Kotel'nikov sampling theorem related to the Dunkl transform. Proc. Amer. Math. Soc. 135 (2007) 2939-2947. MR 2317972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dorin Ervin Dutkay and Palle Jorgensen. Oversampling generates super-wavelets. Proc. Amer. Math. Soc. 135 (2007) 2219-2227. MR 2299499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. D. Abreu. A $q$-sampling theorem related to the $q$-Hankel transform. Proc. Amer. Math. Soc. 133 (2005) 1197-1203. MR 2117222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eric Weber. The geometry of sampling on unions of lattices. Proc. Amer. Math. Soc. 132 (2004) 3661-3670. MR 2084089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. H. Annaby. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003) 1803-1812. MR 1955268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. H. Harper. An $n\log n$ lower bound on synchronous combinational complexity . Proc. Amer. Math. Soc. 64 (1977) 300-306. MR 0456962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Saeks and M. Strauss. A perturbation theorem for partial differential operators . Proc. Amer. Math. Soc. 50 (1975) 189-197. MR 0634816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia